THE BLOG BULLETIN .COM



Saturday, May 21, 2011

ARE YOU VIAGRA DEAF? HEY! I SAID...


BLUE PILLS CAUSING HEARING ILLS:
Exposing the truth about Viagra's deafness link
has often run into some very stiff opposition.


By E.J. Gauthier
My Pearls Of Wisdom
Falling On Deaf Ears

(CNS) - - Well, this story certainly gives new meaning to the term "hard of hearing"!

Of course, I've never needed the stuff, myself.

But the Pharma Times reported yesterday that new research, first published in the current issue of The Laryngoscope Journal, shows that those little blue pills often make folks a little bit deaf.

They say that hearing loss associated with Viagra and similar types of erectile disfunction drugs have recently been reported, but few studies have evaluated that causal link.

Could the reason for all that non-publicity be massive pressure from the major pharmaceutical companies, AKA Big Pharma?

Yep! I done heard dat!

FULL STORY
____________________________________